Rexulti And Worsening DepressionUpdated
I have been taking .5 milligrams or Rexulti once a day for 2 weeks. My depression seems to be getting worse. Any thoughts?
Rexulti is an antipsychotic, and it has been known to cause worsening depression, and other mood changes, as side effects, in some people that take it. You may also experience nausea, dizziness, and weight changes.
Please inform your doctor of what you're experiencing, since this might not be the right medication for you.
Are you on any other medications?
Has anyone started taking Rexulti, if so how is it going so far. I just started 1 mg today and will phase out abilify? #...8 REPLIES
Anyone had any experience with Viibryd yet? My doc just gave it to me today. Just wondering... ## I just started Viibryd...79 REPLIES
I am Bipolar and take 900mg Epilum in the morning as well as 900mg in the evening. I suffer from severe major depression...5 REPLIES
taking cymbalta and having terrible nightmares.is this a side effect? ## I have had depression for as long as I can reme...4 REPLIES
I am struggling real bad with panic attacks...lots of doctors don't understand some people need benzos to live a pro...2 REPLIES
I am now day 6 on Cilift. There might be a slight lift in my depression, but I cannot get myself to get out of bed. Is t...2 REPLIES
Hi im 33 yrs. Yr old ive suffered with deppressed for 10 yrs now. I was taking prozac abd stopped 4 yrs ago. I have rece...1 REPLY
i m an english prof. sudden negative thoughts . unable to laugh or enjoy life .i have taken classes enthusiastically bef...
i have been in ever increasing pain for the past 11 years.first i was told it was in my head.then fibromyalgia.now nuero...3 REPLIES
Just a tale of my two times of taking LYRICA. I took this years ago and stopped because I't did not take my pain awa...1 REPLY